Psycho-Babble Alternative | about alternative treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Shaking and sweating

Posted by McPac on November 9, 2003, at 21:49:23

In reply to Shaking and sweating, posted by matthhhh on November 7, 2003, at 22:01:24

I am still taking tryptophan but tapering off wellbutrin. I feel very shaky (ie shaking hands) and have sweaty palms. Im wondering if this is due to the withdrawal from the wellbutrin or the tryptophan. Its hard to see how the sweaty palms could be do to the wellbutrin because I just started experiencing it when i started the tryptophan. Does anyone know?

>>>>>>>>> Matt, the tryptophan may very well be causing the sweaty palms.....many of the serotonergic meds can cause increased sweating and since trypto is ultimately converted to serotonin, that would be my best guess (by the way, I also noticed some increased sweating after taking tryptophan)....tapering the Wellbutrin is also capable of causing withdrawal-type problems, so shaking certainly wouldn't surprise me, just taper very gradually and slowly if you need other thing that I've noticed, it seems, is that sometimes when I take the trypto, I get sort of 'hyper', like my body gets 'revved up'....even though I have felt drowsy and calmer after taking the trypto, there are other times when I get a bit hyper...for what it's worth....take care Matt!




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Alternative | Framed

poster:McPac thread:271300